# SDR ANCF200300030

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 59,991 hours, 11,738 cycles
- Engine: Pwa PW4056
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pressure Switch
- Part number: 42D39542D362
- Part serial: ON111OFF1810
- Condition: Active
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R ENG FUEL FILTER DISPLAYED.  C/A:  WAS REPLACED FUEL FILTER ELEMENT IN RT ENGINE IAW A-M-M 73-11-02.  FUEL PUMP FILTER DIFFERENTIAL PRESSURE SWITCH WAS REMOVED AND REPLACED IAW AMM 73-34-01 PAGE 401.  P/N  ON AND OFF 42D395//42D362, S/N  ON 0111,  S/N OFF 1810.
